Output Feedback Control for Nonlinear 2-D Discrete Systems with Time-Varying State Delays

Abstract:

Article Preview

In this paper, we study stability analysis and stabilization problems for a class of nonlinear two-dimensional (2-D) discrete systems with time-varying state delays, described by local state-space (LSS) Fornasini-Marchesini (FM) second model. The upper and lower bounds of time-varying state delays are positive integers and the nonlinearity satisfies Lipschitz condition. First, a stability criteria is proposed through introducing a new Lyapunov function. Then a dynamic output feedback controller is designed to assure the stability of nonlinear 2-D time-varying systems. Moreover, the output feedback system matrices can be obtained by solving linear matrix inequalities (LMIs). Finally, a numerical example is given to demonstrate the effectiveness of our results.

Info:

Periodical:

Edited by:

Di Zheng, Yiqiang Wang, Yi-Min Deng, Aibing Yu and Weihua Li

Pages:

713-716

DOI:

10.4028/www.scientific.net/AMM.101-102.713

Citation:

X. H. Bi and D. Peng, "Output Feedback Control for Nonlinear 2-D Discrete Systems with Time-Varying State Delays", Applied Mechanics and Materials, Vols. 101-102, pp. 713-716, 2012

Online since:

September 2011

Authors:

Export:

Price:

$35.00

[1] T. Kaczorek. Lecture Notes in Control and Information Sciences(Springer-Verlag, Berlin 1985).

[2] H. J. Gao, J. Lam, S. Y. Xu, et al. Multidimensional Systems and Signal Processing, Vol. 16 (2005) No. 1, pp.85-106.

[3] T. Liu. Signal Process., Vol. 88 (2008) No. 8, p.2078-(2084).

[4] S. Xu, Y. Zou, J. Lam, et al. The Eighth International Conference on Control, Automation, Robotics and Vision, (Kunming, China, December 6-9 , 2004).

[5] J. H. She, L. Zhou, M. Wu, et al.: Proc. of European Control Conference (2009), pp.1517-1522.

[6] J. M. Xu, L. Yu. Multidim. Syst. Sign. Process., Vol. 20 (2009) No. 4, pp.333-349.

[7] D. Peng and X. P. Guan. Circuits Systems Signal Process., Vol. 28 (2009) No. 1, pp.147-167.

[8] C. E. de Souza, L. H. Xie and D. F. Coutinho: Automatica, Vol. 46 (2010) No. 4, pp.673-681.

[9] H. L. Xu, Y. Zou, J. W. Lu, et al. Journal of The Franklin Institute, Vol. 342 (2005), pp.877-891.

In order to see related information, you need to Login.